# SDR EE4Y20110028

- Difficulty date: January 15, 2011
- Submitted: January 15, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 20,720 hours, 9,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347213320700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN AFT ENTRANCE AREA STA 2765, -Y 129 SEAT TRACK FLOOR SUPPORT WITH CORROSION.  THE DAMAGED PART IS GOING TO BE REPLACED IAW SRM 51-72-11, PARAGRAPH 4 AND 6.
